# SDR USAA20100318BB017

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Missing
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLT  FLT 985  EN ROUTE CLT TO MBJ.  AFTER PUSHBACK FROM THE GATE, WITH THE PARKING BRAKE SET, ENGINE TWO RUNNING AND NUMBER ONE ENGINE START COMMENCING, THE CABIN CREW REPORTED FUMES IN THE CABIN.  THE FLIGHT RETURNED TO THE GATE.  ODOR DUPLICATED WITH ENGINES RUNNING & ACFT POSITIONED WITH A TAIL WIND.  FOUND AFT SERVICE DOOR COSMETIC SEAL MISSING A SECTION.  REPLACED MISSING SECTION OF SEAL.  PER ENGINEERING, REPLACED RECIRC FILTERS WITH POST MOD FILTERS.  TEST FLIGHT SATISFACTORY.
